# SDR CALA9700426

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79750
- Make and model: Boeing 727224
- Aircraft serial: 22452
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN LT WING ANGLE AT OUTBOARD SIDE OF LEADING EDGE NOSE RIB, SLAT STA 0.  A REPAIR ANGLE WAS INSTALLED IAW SRM 51-40-3.
